# SDR 2017FA0000335

- Difficulty date: April 20, 2017
- Submitted: August 4, 2017
- Operation: General aviation
- Aircraft: N410AJ
- Make and model: Cessna 421C
- Aircraft serial: 421C1093
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV9610
- Part serial: HN120839
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED HEAVY ELECTRICAL SMELL COMING FROM ALTERNATOR, FOUND BEARING SEIZING UP.
